Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 170263, 13 pages
http://dx.doi.org/10.1155/2013/170263
Research Article

Finite Iterative Algorithm for Solving a Complex of Conjugate and Transpose Matrix Equation

1Department of Mathematics, Faculty of Science, Menoufia University, Shebeen El-Koom, Egypt
2Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Received 4 August 2012; Accepted 4 November 2012

Academic Editor: Franck Petit

Copyright © 2013 Mohamed A. Ramadan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed A. Ramadan, Talaat S. El-Danaf, and Ahmed M. E. Bayoumi, “Finite Iterative Algorithm for Solving a Complex of Conjugate and Transpose Matrix Equation,” Journal of Discrete Mathematics, vol. 2013, Article ID 170263, 13 pages, 2013. doi:10.1155/2013/170263